Semiparametric estimation with generated covariates

Mammen, Enno ; Rothe, Christoph ; Schienle, Melanie

Additional URL:
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Econometric Theory
Volume: 32
Issue number: 5
Page range: 1140-1177
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0266-4666 , 1469-4360
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item